# SDR DHL2004780004

- Difficulty date: May 28, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1315
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER FORWARD ENTRY REQUIRES REINSTALLATION. LIGHT WILL NOT STAY SECURED.  RE-LAMPED AND REINSTALLED EMERGENCY EXIT LIGHT IAW M/M 33-50-91, OPS CHECKED GOOD. BULB P/N: 1315 (2 EA.)
